Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Asian Journal of Mathematics & Statistics

Year: 2014  |  Volume: 7  |  Issue: 1  |  Page No.: 29 - 34

Pre A*-Homomorphism

Y. Praroopa


This manuscript is a description of pre A*-Homomorphism and established the concept of kernel of pre A*-homomorphism and prove some theorems on these pre A*-homomorphisms, establish its useful theorems. It distinguish theorems related with these concepts of pre A*-homomorphism.

Cited References Fulltext